# SDR FDEA201205041740

- Difficulty date: May 4, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 60,402 hours, 10,084 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Open
- Location: Oxygen Mask
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD OXYGEN MASK DOOR IN LAVATORY FELL OPEN DURING TAKE OFF ROLL.  RESET LATCH RELEASE LEVER AND CLOSED LAVATORY OXYGEN DOOR REF AMM 35-21-07-4.  ACFT OK FOR SERVICE.
